# SDR 99UAL900225

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIPS INOP IN 1ST CLASS SECTION.  REPLACED EEL STRIPS, REPLACED DAMAGED POWER STRIP FROM COCKPIT TO FWD END OF STRIP.  FIRST CLASS BATTERY PACK, FOUND WIRE FROM BATT TO STRIP GROUNDING OUT ON METAL RETURN AIR GRILLED.  REPAIRED AND REPLACED FEEDER STRIP FROM POWER SUPPLY TO FIRST CLASS EEL STRIP.  OPS CK GOOD.
